# SDR DALA2018032601907

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 46,867 hours, 32,102 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

WHILE ON APPROACH FOR LANDING, THE FORWARD CARGO SMOKE INDICATION ILLUMINATED. THE QRH WAS COMPLIED WITH, DISCHARGED BOTH CARGO FIRE BOTTLES TO MAKE THE INDICATION EXTINGUISH.  MAINTENANCE INSPECTED WIRE BUNDLES AND ALL COMPONENTS TESTED GOOD. THE CARGO SMOKE DETECTORS WERE REPLACED. NO EVIDENCE OF ANY SCORCHING, DAMAGE, NOR FIRE WAS FOUND.
